# SDR HNAA2013102800551

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 46,040 hours, 54,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT HAS BROKEN WIRE AT NR 29.  R & R PATH LIGHT FLOOR EMERGENCY LIGHT MODULE.  OPS CHECKED GOOD.
